MAUDE Adverse Event Report: ARTELON DRILL BIT CANNULATED DRILL BIT 4.50 MM; BIT, DRILL

ARTELON DRILL BIT CANNULATED DRILL BIT 4.50 MM; BIT, DRILL
Catalog Number 61015
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is part of a remediation performed by stryker following the acquisition of artelon company.This case has already concluded with minimal information.Therefore, no supplemental mdr will be submitted unless additional information is provided.This investigation is part of the artelon remediation aiming to transfer the data history into tw.An investigation of this case has already been performed by artelon.The conclusion of the investigation states: feedback received on 4.5mm drill bit.User did not have 5.0mm anchors, as recommended when using 4.5mm drill bit.
 
Event or Problem Description
It was reported in a procedure involving a 32-year-old male patient, a 4.5 drill bit was successfully used on the talus.However, when used on the fibula, the anchor pulled out due to softer bone in that area.A 4.25 drill was used to create a new hole in a different location, which worked great.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to h6 (results code and conclusion code) and d4 (catalog # and lot #).

Brand Name
DRILL BIT CANNULATED DRILL BIT 4.50 MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTELON
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer (Section G)
ARTELON
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20938856
Report Number3010673515-2024-00001
Device Sequence Number8135690
Product Code HTW
UDI-Device Identifier00850003396279
UDI-Public00850003396279
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number61015
Device Lot NumberR51001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown